Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Can i take pain pill for lower lumbar problem?

I have a lower lumbar problem will be getting a mri this week I have an anxiety disorder where I am afraid of medicine and I am in pain they gave me pentaz/nalox 50 05mg and about 2 and 1/2 hours ago I took a kalonapin half of a blue 1 mg question can I take the pain pill
Asked On : Thu, 12 Jun 2014
Answers:  1 Views:  294
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi,
Welcome to HCM!

I understand your query. However, I assure you that there is no need to worry. MRI is a harmless and painless scan which will help your doctor in diagnosing your back problem.
The medicines that were prescribed to you are for treating your pain and acidity (which occurs due to painkillers) .
Kalonapin is Clonazepam which is commonly used to treat anxiety.
These drugs will not cause any harm to you or during the MRI.

Hope this information helps. Feel free to ask if you have any doubt.

Wishing you the best.
With warm regards,
Dr. Sridhar Reddy
Answered: Tue, 17 Jun 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor